Vol. 99, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On product bases

John C. Morgan, II

Vol. 99 (1982), No. 1, 105–126
Abstract

Starting with the notion of a category base, which is a generalization of a topological space, we investigate cartesian products of category bases. Extension are obtained of several classical topological theorems concerning Baire category in product spaces.

Mathematical Subject Classification 2000
Primary: 54A05
Secondary: 54B10
Milestones
Received: 24 June 1981
Published: 1 March 1982
Authors
John C. Morgan, II